# SDR 2001UALA01614

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 30,981 hours, 19,656 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO FIRE BELL ACTIVATION. REMOVED AND REPLACED FIRE OVERHEAT DETECTOR CONTROL UNIT AND ENG/APU FIRE CONTROL MODULE. PERFORMED OPERATIONAL TEST AND AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
